MAUDE Adverse Event Report: DEPUY SYNTHES SPINE EXP ANT SET SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

DEPUY SYNTHES SPINE EXP ANT SET SCREW; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 187701015
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Account name: (b)(6) hospital.On (b)(6) 2016, surgery for scoliosis was performed using the expedium system.The fixed area was t10 ¿ l3.Recently, surgeon confirmed through an x-ray that expedium set screws (part#: unk) fixed at the caudal end were loosened, thus its corrective force was lost.Currently, re-operation is not scheduled.

Brand Name
EXP ANT SET SCREW
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key7174927
Report Number1526439-2018-50019
Device Sequence Number1812768
Product Code KWQ
UDI-Device Identifier10705034138336
UDI-Public10705034138336
Combination Product (Y/N)N
PMA/510(K) Number
K041205
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number187701015
Device Lot NumberATNBTC
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;